MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4097/kjae.2015.68.5.496

Медицинская библиотека · Korean journal of anesthesiology · 2015

Anaphylaxis following atropine administration during general anesthesia: a case report.

Choi Jaekyu, Kim Hyunchang, Jeon Yun-Seok, Hong Deok Man

СтатьяПеревод в очереди

Аннотация

Anaphylaxis is an acute, potentially lethal, multisystem syndrome resulting from the sudden release of mast-cell- and basophile-derived mediators into the circulation. Common manifestations of anaphylactic reactions include urticaria, angioedema, nausea, vomiting, hypotension and cardiovascular collapse. Cardiovascular collapse is the first detected manifestation in up to 50% of cases in perioperative anaphylaxis, because patients are anesthetized and unable to report symptoms. A 25-year-old male presented with severe hypotension and erythema after intravenous atropine administration during general anesthesia. Postoperative laboratory findings demonstrated elevated serum tryptase and total immunoglobulin E. An intradermal test showed atropine sensitivity. Although atropine is used widely as a perioperative anticholinergic agent, it is a potential risk factor for a severe anaphylactic reaction. Therefore, prompt recognition and adequate therapeutic measures are necessary to avoid fatal consequences.

Для цитирования: Choi Jaekyu, Kim Hyunchang, Jeon Yun-Seok, Hong Deok Man. Anaphylaxis following atropine administration during general anesthesia: a case report.. Korean journal of anesthesiology. 2015. DOI: 10.4097/kjae.2015.68.5.496.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.